# SDR USAA020373

- Difficulty date: September 29, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 39,339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HORIZ SKIN CRACKED 1.5 INCH, BETWEEN RIB STATION 120 AND 129, LEFT HORIZ SKIN.  CUT OUT DAMAGE, INSTALLED EXTERNAL DOUBLER PER TYPICAL REPAIR 55-10-07 REV B.  (M)
